# SDR IXXA0500189S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Torn
- Location: Zone 500
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND LEFT WING INBOARD FLAP OUTBOARD FORWARD HINGE FAIRING PANEL DOUBLER TORN.  REMOVED FASTENERS AND DAMAGED DOUBLER.  FABRICATED NEW DOUBLER, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED NEW DOUBLER WET WITH SEALANT, AND INSTALLED FASTENERS IAW DC8 SRM, 51-1-21, 57-2-0, 51-1-8, 51-1-11, AND 51-1-21.
